Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the branching of singularities in complex domains

Katsuju Igari

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 70, Number 5 (1994), 128-130.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35A20: Analytic methods, singularities


Igari, Katsuju. On the branching of singularities in complex domains. Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 5, 128--130. doi:10.3792/pjaa.70.128.

Export citation


  • [1] Y. Hamada, J. Leray et C. Wagschal: Systemes d'equations aux derivees partielles a caracteristiques multiples: probleme de Cauchy ramifie; hyperbolicite partielle. J. Math, pures et appl., 55, 297-352 (1976).
  • [2] K. Igari: Characteristic Cauchy problems and analytic continuation of holomorphic solutions. Arkiv for mat., 28, 289-300 (1990).
  • [3] S. Ouchi: Existence of singular solutions and null solutions for linear partial differential operators. J. Fac. Sci. Univ. Tokyo, Sect. IA, 32, 457-498 (1985).
  • [4] J. Persson: Singular holomorphic solutions of linear partial differential equations with holomorphic coefficients and non-analytic solutions of equations with analytic coefficients. Asterisque, 89-90, 223-247 (1981).
  • [5] J. Persson: Ramification of the solutions of the Cauchy problem for a special second order equation with singular data. Comm. P. D. E., 17, 23-31 (1992).
  • [6] J. Urabe: Hamada's theorem for a certain type of operators with double characteristics. J. Math. Kyoto Univ., 23, 301-339 (1983).
  • [7] C. Wagschal: Probleme de Cauchy ramifie pour une classe d'operateurs a caracteristiques tangentes (I). J. Math, pures et appl., 67, 1-21 (1988).